On the intersections of polynomials and the Cayley-Bacharach theorem

Emily Riehl*, Jr Graham Evans

*Corresponding author for this work

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Let R=K[x1,.., xn] and let f1, ...,fn be products of linear forms with fi of degree di. Assume that the fi have d1,...,dn common zeros. Then we determine the maximum number of those zeros that a form of degree k can go through without going through all of them. This is a version of a conjecture of Eisenbud, Green, and Harris. We suggest a possible method for using this to explore the case where the fi are arbitrary forms of degree di with the right number of common zeros.

Original languageEnglish
Pages (from-to)293-298
Number of pages6
JournalJournal of Pure and Applied Algebra
Volume183
Issue number1-3
DOIs
Publication statusPublished - 1 Sep 2003
Externally publishedYes

Fingerprint Dive into the research topics of 'On the intersections of polynomials and the Cayley-Bacharach theorem'. Together they form a unique fingerprint.

Cite this